# SDR SWIA200617315

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 12,160 hours, 10,696 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY BRACKET CRACKED STATION 484 RBL36, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED CLIP AT STA 484 RBL 36 AND INSTALLED REPAIR ANGLE PER REO 601R 53-41-059.
